Jump to content

Search the Community

Showing results for tags 'anxious'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. So starting feb 2020 I was put on 20 mg paroxetine and 40 mg adderall. Around may or June I had a mental break and was hospitalized and was put on 30 mg paroxetine and 15 mg olanzapine and when out also taking 40 mg adderall. In dec 2020 decided to just quit taking everything. Did not feel much but was also using alot of cannabis and dxm so it might of mask the withdrawal. Until feb 10th where I used dxm on more time then decided to stop everything. For a while I was fine but on march 17th 2021 I crashed trying to harm myself and ended up in ICU then inpatient for a week. They put me back on 10 mg olanzapine with 150mg× 2 trileptal. I was also on trazadone for sleep nightly. When I was out I took those for about a month until April 25th 2021 where I just wasnt feeling like myself so I tried to CT the olanzapine again. First 3 day was fine and I felt myself again but on the 4th day I had really bad anxiety that I tried to undure but only lasted till 3 pm or so before I took 5mg olanzapine but that didnt help so a few hours later I took 5 mg more. I did get to sleep that night but the restlessness and anxiety stayed with me. From that day I decided to just keep taking 5 mg instead of 10 mg. I also stopped taking the trazadone. Every morning or nearly 2 week I woke up to huge cortisol spike and for a while I couldnt sit still because it's too uncomfortable. So I kept pacing around the house. After 2 weeks on 5 mg things started to calm down a bit and I'm able to sit if I need to with less restlessness. Today is going into week 4 and I had a few day like yesterday with some bad anxiety for like a few hours but overall its tolerable. My question is when should I start tapering as I'm feeling okay, still alot of discomfort but tolerable.
  2. Hey everyone, I want to share my story. Since november 2012 i am taking 50 mg of sertraline. Since 2010 i started to suffer from anxiety attacks in classrooms in University. But apart from that i was functioning without any major mental problems or physical problems. A psychiatrist prescriped me lexapro for the anxiety attacks. I took one dose of lexapro in september 2012 but that gave me bad nausea. I got an prescription of primperan to help the nausea, but that gave me an extreme dystonic reaction. My neck was tilt over to my back and i couldnt move it back. So i stopped the lexapro and primperan and went to my gp. My gp adviced me to start sertraline 50 mg. This is around november 2012. I must say the sertraline helpt the anxiety attacks. I graduated for my master in University. But after some time also the side affects became a problem. I suffered loose stools every day. I felt more and more tired and sleepy during the day. And i had an extreme appetite every day. Bloodtests and colonoscopy were fine and my gp said that she never heard of the side effects from sertraline. Together with my gp i decided to reduce the 50 mg to 25 mg. This is 2014. I got the brain zaps and felt even more lethargic. Also i got crying spells several times On the advice of my gp i restarted 50 mg. She said i just needed the medication. Years went by and the tiredness became more and more a problem. I a was feeling zoned out and dizzy. And the extreme hunger. I visited many doctors and psychologists and they al said my problems were psychological. In 2018 i was reading about a pharmacist who makes special taperingstrips for tapering ssri medications. ( I live in the Netherlands) Around september 2018 a doctor ordered the strips for me. In two months i reduced my 50 mg sertraline to zero around november 2018. During tapering i felt good. After the last dose some brain zaps. But around january 2019 i crashed hard. My whole body felt in a state of flight or fight. My appetite went away completely. Extreme nausea. My gp said this couldnt be withdrawal because there were some weeks between the last dose and the start of symptoms. He prescriped me oxazepam and omeprazole. I think the anxiety went away from oxazepam but i was still really sick. No appetite and dry heaving all the time. I got an endoscopy of the stomach and an echography of my stomach. Results were all fine. They diagnosed me with functional dyspepsia. My gp started me om citalopram 10 mg. Still together with the oxazepam and omeprazole. No result. Then we restarted the sertraline. After weeks symptoms went away after building up to 50mg sertraline. This is may 2019 .Huge appetite came back. But also the tiredness and loose stools came back. In the next 1.5 years the tiredness and zoned out feeling became more and more problematic. I could not function. Still all docs sayed it was psychological. So in october 2020 i wanted to give the taper sertaline 50mg a last try. With a scalpel i cutted a small piece of the tablet. Around 10 procent. I did this from october 2020 till the beginning of january 2021. The tiredness went away. I was awake during the day. Started running again The whole time i cutted the tablet the same every day,to stabilize. Unfortuanaly my appetite and thirst went away again beginning january 2021. And a feeling of nausea the whole day. I also feel extremely nervous without a reason. Crying. I can t believe the taper went really well in the beginning weeks and now suddenly these symptoms start. I didnt went to my gp again. But iam afraid i will need this medication forever to have appetite. Or do I really have functional dyspepsia and I need sertraline for that. But in 2012 before the medication I never struggled with my stomach or appetite, it were anxiety attacks. So many questions. I hope anyone can relate to my story. Or give some advice. I also researched a lot about the role of serotonin in the gastrointenstinal tract. Does sertraline really have an impact on that? all the best. Marcus
  3. Hi, I am 37 years old woman, having one kid age of 7 and was put on Effexor 4 years ago since I got very anxious due to the lack of sleep and tiredness (the child did not sleep well at night for the first 3 years of his life). I was feeling very good for 1 year on Effexor 150 mg. So, I asked my doctor if it is ok to get off the tablets because we wanted to have another baby. She said yes and said to gradual discontinue the tablets for 2 weeks. I took longer time and gradual tapered them for 1.5 month. In last days of tapering I got withdrawal symptoms and was put back on the Effexor again. That was 3 years ago. I could not stabilize at the previous dose (having waves and windows), so additionally I got mood sabilizer Quetapine 100 mg to take at night . I still could not stabilize. So the doctor raised my dose to 225 mg. The anxious was getting bigger and bigger. The waves and windows still remained. One year ago I realized that I am a victim of the combination of withdrawal symptoms and symptoms of raising the dosage. This combination stressed my nervous systems so much, and I have decided to start to live without the tablets, since I have never experienced such symptoms before taking the first tablet. So this is how I went: - In one month I gradually won off the Quetapine for sleeping and slept good - in 3 months : from 225 mg to 150 mg of Effexor - in 3 months: from 150 to 75 mg of Effexor - for last 6 months I have been tapering my last 75 mg of Effexor (I have only 8 beads to get off, 1 bead / per week) 2 months ago I was hit by a major withdrawal symptoms, but that did not get the courage out of me. All of my last 3 years I have windows and waves and have learned alot through them. They do not frighten me anymore, although they are very hard to deal with sometimes. And now I have a question: I still want a second child and since I am 37 I do not have much time. I hope I get off my last 8 beads successfully. BUt what I am afraid is that: - what if I continue to have waves and weaves for another years and got pregnant: can my waves have any affect on my child? (I know this is not a medical forum, but any advice from women being in the same situation would be fine to hear) - if my nervous system settles, do you think the birth of the child and lack of the sleep can trigger the nervous system again to start to react as it does today? Some people say: go ahead, have another child! But I am afraid what consequences this withdrawal symptoms can leave to my body. Despite to that my wish to have one more kid is so strong!!! And that keeps me going on in the waves. I just wish I was at least 5 years younger and have more time to heal my nervous system. What is your opinion? Thank you.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy